Asymptotic normality in multivariate nonlinear regression and multivariate generalized linear regression models under repeated measurements with missing data

Garren, Steven T., Peddada, Shyamal D. . Statistics & Probability Letters 2000. 48 (3) :293-302

Locate this article in:

Bibtex

@article{CIS-168701,
  Author = {Garren, Steven T. and Peddada, Shyamal D.},
  Title = {Asymptotic normality in multivariate nonlinear regression and multivariate generalized linear regression models under repeated measurements with missing data},
  Journal = {Statistics & Probability Letters},
  Volume = {48},
  Number = {3},
  Year = {2000},
  Pages = {293--302},
  Keywords = {Asymptotics, estimating equations, Generalized linear models}
}

Similar articles